RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2018, Volume 30, Number 6, paper published in the English version journal (Mi mm4088)  

Papers published in the English version of the journal

Dynamics of infectious diseases with media coverage and two time delay

Fahad Al Basir

Systems Ecology and Ecological Modeling Laboratory Department of Zoology, Visva-Bharati University Shiksha Bhavana, Shantiniketan, India

Abstract: An epidemic model is formulated and analysed on the prevalence of infectious diseases using awareness campaign driven by media with the aim to investigate the effect of awareness and delay on disease outbreak. Two time-delay factors are considered, one is for the time lag in reporting number of infected individuals and another is for the delay between the awareness campaign and the time of taking measures by susceptible individual. The system exhibits two equilibria: the disease-free equilibrium and endemic equilibrium. The disease-free equilibrium is stable for any delay when the basic reproduction number is less than unity. The endemic equilibrium exhibits Hopf-bifurcation for both the delays. Numerical simulations prove the results of analytical outcomes and the significance of awareness and delay in controlling infectious diseases.

Keywords: infectious disease, awareness program, basic reproduction number, prior and subsequent delay, hopf-bifurcation, Numerical simulation.

Funding Agency
Fahad Al Basir acknowledges the University Grants Commission, Government of India for Dr DS Kothari Post-Doctoral Fellowship , File no: MA/16-17/0029.



English version:
Mathematical Models and Computer Simulations, 2018, 10:6, 770–783

Received: 22.01.2018
Language:

Citation: Fahad Al Basir, “Dynamics of infectious diseases with media coverage and two time delay”, Math. Models Comput. Simul., 10:6 (2018), 770–783

Citation in format AMSBIB
\Bibitem{Al 18}
\by Fahad~Al Basir
\paper Dynamics of infectious diseases with media coverage and two time delay
\jour Math. Models Comput. Simul.
\yr 2018
\vol 10
\issue 6
\pages 770--783
\mathnet{http://mi.mathnet.ru/mm4088}
\crossref{https://doi.org/10.1134/S2070048219010071}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056844506}


Linking options:
  • http://mi.mathnet.ru/eng/mm4088

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020